# SDR CALA9700975

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Leaking
- Location: Nlg
- Part time: 25,161 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  ABNORMAL PROCEDURES WERE COMPLIED WITH, BUT THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND KNEE HINGE BOLT LOOSE AND RETRACT CYLINDER LEAKING.  THE KNEE HINGE BOLT WAS TIGHTENED AND THE RETRACT CYLINDER WAS REPLACED.  IN ADDITION, THE UPLOCK SENSOR WAS REPLACED, THE NOSE GEAR WAS SWUNG AND OPERATION CHECKED GOOD.
